# SDR GTIA202002235035

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 27,442 hours, 12,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND AFT MEGAPHONE DAMAGED-R+R AFT MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT # NK320-SPACEFLEX-EQ REV 0
